# SDR CA180117007

- Difficulty date: January 13, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,104 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shaft
- Part number: MA0190
- Condition: Failed
- Location: Spur Gear
- Part time: 16,387 hours
- Component: Landing Gear, Bfgoodrich
- Component part number: 4710019
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE RUNS WHEN THE AIRCRAFT NOSE WHEEL STEERING WAS SELECTED ON, THE NOSE WHEELS WOULD TURN UNCOMMANDED FULL LEFT.  MAINTENANCE TROUBLESHOOTING FOUND THE RVDT`S WERE OUT OF RIG AND FURTHER TROUBLESHOOTING FOUND THE CENTER SPUR GEAR SHAFT THAT DRIVES THE RVDT`S MOVED FREELY WHEN IT SHOULD NOT AND CAUSED THE RVDT`S TO MISREPORT THE WHEELS POSITION.  THIS CENTER SPUR GEAR SHAFT IS INTERNAL TO THE NOSE LANDING GEAR ASSY AND REQUIRED THE REPLACEMENT OF THE NOSE LANDING GEAR.  P/N: 47100-19 S/N: MA0190 TSN HOURS: 16387 , CYCLES: 16131  A/C HOURS: 16387 A/C CYCLES: 16131.  (TC NR 20180117007).
